Volume 10, Number 2
Previous Issue Next Issue

Ren-cang Li

J. Comp. Math., 10 (1992), pp. 97-111

Preview Full PDF 216 1913 Abstract

Xiang Wang & Zhen Sha

J. Comp. Math., 10 (1992), pp. 112-128

Preview Full PDF 206 1911 Abstract

Ping-qi Pan

J. Comp. Math., 10 (1992), pp. 129-146

Preview Full PDF 225 1907 Abstract

Li-qing Zhang

J. Comp. Math., 10 (1992), pp. 147-154

Preview Full PDF 226 1979 Abstract

Yu-hua Wu & Hua-mo Wu

J. Comp. Math., 10 (1992), pp. 155-166

Preview Full PDF 211 1928 Abstract

Jin-sheng Jiang & Xiao-liang Cheng

J. Comp. Math., 10 (1992), pp. 167-170

Preview Full PDF 225 1950 Abstract

Shu-fang Xu

J. Comp. Math., 10 (1992), pp. 171-180

Preview Full PDF 217 1900 Abstract

Guo-liang Xu

J. Comp. Math., 10 (1992), pp. 181-193

Preview Full PDF 220 1871 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard